Signature modulo 16, invariants de Kervaire généralisés et nombres caractéristiques dans la K-théorie réelle
Mémoires de la Société Mathématique de France, no. 5 (1981) , 156 p.
@book{MSMF_1981_2_5__1_0,
     author = {Ochanine, S.},
     title = {Signature modulo $16$, invariants de {Kervaire} g\'en\'eralis\'es et nombres caract\'eristiques dans la $K$-th\'eorie r\'eelle},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {5},
     year = {1981},
     doi = {10.24033/msmf.290},
     zbl = {0462.57012},
     language = {fr},
     url = {http://archive.numdam.org/item/MSMF_1981_2_5__1_0/}
}
TY  - BOOK
AU  - Ochanine, S.
TI  - Signature modulo $16$, invariants de Kervaire généralisés et nombres caractéristiques dans la $K$-théorie réelle
T3  - Mémoires de la Société Mathématique de France
PY  - 1981
DA  - 1981///
IS  - 5
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/MSMF_1981_2_5__1_0/
UR  - https://zbmath.org/?q=an%3A0462.57012
UR  - https://doi.org/10.24033/msmf.290
DO  - 10.24033/msmf.290
LA  - fr
ID  - MSMF_1981_2_5__1_0
ER  - 
%0 Book
%A Ochanine, S.
%T Signature modulo $16$, invariants de Kervaire généralisés et nombres caractéristiques dans la $K$-théorie réelle
%S Mémoires de la Société Mathématique de France
%D 1981
%N 5
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.290
%R 10.24033/msmf.290
%G fr
%F MSMF_1981_2_5__1_0
Ochanine, S. Signature modulo $16$, invariants de Kervaire généralisés et nombres caractéristiques dans la $K$-théorie réelle. Mémoires de la Société Mathématique de France, Serie 2, , no. 5 (1981), 156 p. doi : 10.24033/msmf.290. http://numdam.org/item/MSMF_1981_2_5__1_0/

[1] Adams J.F., On the groups J(X) - IV, Topology, 5, 1966, 21-27. | MR | Zbl

[2] Anderson D. W., Brown E.H., Peterson F. P., SU-cobordism, KO-characteristic numbers, and the Kervaire invariant, Ann. Math., 83, 1966, 54-67. | MR | Zbl

[3] Anderson D. W., Brown E. H., Peterson F. P., The structure of the Spin cobordism ring, Ann. Math., 86, 1967, 271-298. | MR | Zbl

[4] Anderson P. G., Cobordism classes of squares of orientable manifolds, Ann. Math., 83, 1966, 47-53. | MR | Zbl

[5] Atiyah M. F., Bott R., Shapiro A., Clifford modules, Topology, 3, 1964, Suppl. 1, 3-38. | MR | Zbl

[6] Atiyah M. F., Singer I. M., The index of elliptic operators: III, Ann. Math., 87, 1968, 546-604. | MR | Zbl

[7] Atiyah M. F., Macdonald I. G., Introduction to commutative algebra, Addison-Wesley, Reading, Massachusetts, 1969. | MR | Zbl

[8] Borel A., La cohomologie mod 2 de certains espaces homogènes, Comment. Math. Helv., 27, 1953, 165-197. | EuDML | MR | Zbl

[9] Borel A., Hirzebruch F., Characteristic classes and homogeneous spaces, III, Amer. J. Math., 82, 1960, 491-504. | MR | Zbl

[10] Бopebич З.И., Шaфapebич И.P., TeopиЯ ЧиceЛ "Hayka", Mockba, 1972.

[10*] Borevich Z. I., Shafarevich I.R., Number theory, Acad. Press, New-York, 1966. | Zbl

[11] Browder W., The Kervaire invariant of framed manifolds and its generalisations, Ann. Math., 90, 1969, 157-186. | MR | Zbl

[12] Browder W., Surgery on simply-connected manifolds, Ergebnisse der Math., Band 65, Springer-Verlag, Berlin, Heidelberg, New-York, 1972. | MR | Zbl

[13] Browder W., Complete intersections and the Kervaire invariant, Lecture Notes Math., 763, 1979, 88-108. | MR | Zbl

[14] Brown E. H., Note on an invariant of Kervaire, Mich. Math. J., 12, 1965, 23-24. | MR | Zbl

[15] Brown E.H., Peterson F.P., The Kervaire invariant of (8k+2)-manifolds, Amer. J. Math., 88, 1966, 815-826. | MR | Zbl

[16] Brown E.H., Generalizations of the Kervaire invariant, Ann. Math., 95, 1972, 368-383. | MR | Zbl

[17] Brown E.H., A product formula for an Arf-Kervaire invariant, Bull. Amer. Math. Soc., 80, 1974, 873-874. | MR | Zbl

[18] Буxштабер B.M./Buchstaber/, Проекторы в унитарныx кобордиӡмаx, свяӡанные с SU-теорией /Projecteurs en cobordismes complexes liés à la SU-théorie/. успеxи Мат. Наук, 27, 1972, 231-232. | Zbl

[19] Cappell S.E., Shaneson J.L., Some new four-manifolds, Ann. Math., 104, 1976, 61-72. | MR | Zbl

[20] Chern S.S., Hirzebruch F., Serre J.-P., On the index of a fibered manifold, Proc. Amer. Math. Soc., 8, 1957, 587-596. | MR | Zbl

[21] Conner P.E., Floyd E.E., Torsion in SU-bordism, Memoirs Amer. Math. Soc., 60, 1966. | MR | Zbl

[22] Daccach J.A., The signature and the Kervaire invariant as cobordism invariants, Rutgers Univ. Thesis, 1976.

[23] Guillou L., Marin A., Une extension d'un théorème de Rohlin sur la signature, C.R. Acad. Sci., 285, 18 juillet 1977, 95-98. | MR | Zbl

[24] Hirzebruch F., Topological methods in algebraic geometry, Springer-Verlag, Berlin, Heidelberg, New-York, 1966. | MR | Zbl

[25] Hirzebruch F., Neumann W., Koch S.S., Differentiable manifolds and quadratic forms, Marcel Dekker, New-York, 1971. | Zbl

[26] Honda T., Formal groups and zeta-functions, Osaka J. Math., 5, 1968, 199-213. | MR | Zbl

[27] Husemoller D., Fibre bundles, McGraw-Hill, New-York etc, 1966. | MR | Zbl

[28] Jones L.P., The image of the signature homomorphism for symplectic cobordism, Trans. Amer. Math. Soc., 240, 1978, 253-262. | MR | Zbl

[29] Kervaire M.A., Milnor J.W., On 2-spheres in 4-manifolds, Proc. Nat. Acad. Sci. USA, 47, 1961, 1651-1657. | MR | Zbl

[30] Kervaire M.A., Milnor J.W., Groups of homotopy spheres, I, Ann. Math., 77, 1963, 504-537. | MR | Zbl

[31] Landweber P.S., The signature of symplectic and self-conjugate manifolds, Lecture Notes Math., 741, 1979, 461-472. | MR | Zbl

[32] Milnor J.W., The Steenrod algebra and its dual, Ann. Math., 67, 1958, 150-171. | MR | Zbl

[33] Milnor J.W., Morse theory, Princeton Univ. Press, Princeton, New-Jersey, 1963. | MR | Zbl

[34] Milnor J.W., Spin structures on manifolds. Enseignement Math., 9, 1963, 198-203. | MR | Zbl

[35] Milnor J.W., On the Stiefel-Whitney numbers of complex manifolds and spin-manifolds, Topology, 3, 1965, 223-230. | MR | Zbl

[36] Milnor J.W., Stasheff J.D., Characteristic classes, Princeton Univ. Press, Princeton, New-Jersey, 1974. | MR | Zbl

[37] Morita S., The Kervaire invariant of hypersurfaces in complex projective spaces, Comment. Math. Helv., 50, 1975, 403-419. | MR | Zbl

[38] Mosher R.E., Tangora M.C., Cohomology operations and applications in homotopy theory, Harper & Row, New-York, Evanston, London, 1968. | MR | Zbl

[39] Надирадӡе Р.Г, (Nadiradze) Инволшии на многобраӡияx Стонга и иx применение в теории кобордиэмов (Involutions sur les variétés de Stong et leurs applications dans la théorie des cobordismes). успеxи мат. наук, 35, 1980, 206-209. | Zbl

[40] Novikov S.P., Pontrjagyn classes, the fundamental group and some problems of stable algebra. Essays on topology and related topics, Mém. dédié à G. de Rham, Springer-Verlag, Berlin, Heidelberg, New-York, 1970, 147-155. | MR | Zbl

[41] Ошанин С.Д., Сигнатура SU-многообраӡий. Мат. Ӡаметки, 13, 1973, 97-102.

[41*] Oshanin S.D., The signature of SU-manifolds, Math. notes, 13, 1973, 57-60. | MR | Zbl

[42] Ochanine S., Signature et invariants de Kervaire généralisés, C.R. Acad. Sci., 285, série A, 1977, 211-213. | MR | Zbl

[43] Ochanine S., Formules "à la Hirzebruch" pour les invariants de Kervaire généralisés, C.R. Acad. Sci., 289, série A, 1979, 487-490. | MR | Zbl

[44] Роxлин B.A. / Rokhlin/, Новые реӡультаты в теории четыреxмерныx многообраӡий / Nouveaux résultats dans la théorie des variétés de dimension quatre. Докл. AH CCCP, 84, 1952, 221-224.

[45] Роxлин B.A., Докаӡательство гипотеӡы Гудкова. функц. и прил., 6, 1971, 62-64.

[45*] Rokhlin V.A., Proof of the Gudkov's hypothesis, Func. Anal. and Appl., 6, 1972, 136-138. | Zbl

[46] Schwartz J.T., Differential geometry and topology, Notes on Math. and its Appl., New-York, 1968. | Zbl

[47] Ш̅Apebи҆ И.P., Ochobatt aattЛ reɃpaИ҆eckoИ ґeometpИИ. «Hayka», Mockba, 1972.

[47*] Shafarevich I.R., Basic algebraic geometry, Springer-Verlag, Berlin, Heidelberg, New-York, 1974. | MR | Zbl

[48] Stong R.E., Notes on cobordism theory, Princeton Univ. Press, Princeton, New-Jersey, 1968. | MR | Zbl

[49] Szczarba R.H., On tangent bundles of fibre spaces and quotient spaces, Amer. J. Math., 86, 1964, 685-697. | MR | Zbl

[50] Wall C.T.C., Addendum to a paper of Conner and Floyd, Proc. Camb. Phil. Soc., 62, 1966, 171-175. | MR | Zbl

[51] Whitehead G.W., Recent advances in homotopy theory, Amer. Math. Soc. Regional conference series in Math., n° 5, 1970. | MR | Zbl

[52] Wood J., Removing handles from non-singular algebraic hypersurfaces in CPn+1, Invent. Math., 31, 1975, 1-3. | MR | Zbl

Cited by Sources: